Cycles of length 0 modulo k in directed graphs

Noga Alon*, N. Linial

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We show that every digraph D with minimum outdegree δ and maximum indegree Δ contains a directed cycle of length 0(mod k), provided e[Δd + 1](1 - 1 k)δ < 1. In particular, if Δ < (2δ - e) eδ the D contains an even cycle.

Original languageAmerican English
Pages (from-to)114-119
Number of pages6
JournalJournal of Combinatorial Theory. Series B
Volume47
Issue number1
DOIs
StatePublished - Aug 1989

Fingerprint

Dive into the research topics of 'Cycles of length 0 modulo k in directed graphs'. Together they form a unique fingerprint.

Cite this